# SDR DALA2024090908810

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON FLOOR BEAM LOCATED BTW FR 66 TO FR 68 AND -Y 1292 AFT GALLEY. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 AND FASTENER LOC. BTW FR66 TO FR68 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0544898)
